Semigroup varieties of inflations of unions of groups.
Semigroup forum, Tome 23 (1981), pp. 311-320
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1981__23_134524,
author = {G.T. Clarke},
title = {Semigroup varieties of inflations of unions of groups.},
journal = {Semigroup forum},
pages = {311--320},
year = {1981},
volume = {23},
zbl = {0486.20033},
url = {http://geodesic.mathdoc.fr/item/SF_1981__23_134524/}
}
G.T. Clarke. Semigroup varieties of inflations of unions of groups.. Semigroup forum, Tome 23 (1981), pp. 311-320. http://geodesic.mathdoc.fr/item/SF_1981__23_134524/